# SDR DL733953295

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND THE NR 2 PYLON CHAFED ON THE I/B SIDE AT WING L/E.  BLENDED WEAR DAMAGE, INSTALLED REPAIR PER SRM 54-50-01 FIG 203.
